Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 15, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 17, 2021, 2:55 AM CDT. It took effect at Mar 17, 2021, 10:00 AM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2021, 2:55 AM CDT (07:55 UTC)
- In effect from
- Mar 17, 2021, 10:00 AM CDT
- Expired
- Mar 19, 2021, 7:00 AM CDT
- In force
- 45 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
555 WHUS74 KLCH 170755 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 255 AM CDT Wed Mar 17 2021 GMZ472-171600- /O.NEW.KLCH.MF.Y.0019.210317T1400Z-210317T1900Z/ /O.NEW.KLCH.SC.Y.0015.210317T1500Z-210318T0000Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 255 AM CDT Wed Mar 17 2021 ...DENSE FOG ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter to one half mile. For the Small Craft Advisory, south winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Dense Fog Advisory, from 9 AM this morning to 2 PM CDT this afternoon. For the Small Craft Advisory, from 10 AM this morning to 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ450-452-470-171600- /O.NEW.KLCH.MF.Y.0019.210317T1400Z-210317T1900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 255 AM CDT Wed Mar 17 2021 ...DENSE FOG ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON... * WHAT...Dense fog will reduce visibility to one quarter to one half mile. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 9 AM this morning to 2 PM CDT this afternoon. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ475-171600- /O.NEW.KLCH.SC.Y.0015.210317T1500Z-210318T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 255 AM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...From 10 AM this morning to 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
478 WHUS74 KLCH 171941 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 241 PM CDT Wed Mar 17 2021 GMZ472-180345- /O.CAN.KLCH.SC.Y.0015.000000T0000Z-210318T0000Z/ /O.NEW.KLCH.SC.Y.0016.210318T0400Z-210318T1800Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 241 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM CDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...From 11 PM this evening to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-180345- /O.NEW.KLCH.SC.Y.0016.210318T0400Z-210318T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 241 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM CDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 11 PM this evening to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-180345- /O.EXB.KLCH.SC.Y.0015.000000T0000Z-210318T1800Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 241 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ475-180345- /O.EXT.KLCH.SC.Y.0015.000000T0000Z-210318T1800Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 241 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
140 WHUS74 KLCH 180234 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 934 PM CDT Wed Mar 17 2021 GMZ455-475-181300- /O.CON.KLCH.SC.Y.0015.000000T0000Z-210318T1800Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 934 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-472-181300- /O.CON.KLCH.SC.Y.0016.210318T0400Z-210318T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 934 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 11 PM this evening to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ K. Kuyper
128 WHUS74 KLCH 180806 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 306 AM CDT Thu Mar 18 2021 GMZ455-475-190000- /O.EXT.KLCH.SC.Y.0015.000000T0000Z-210319T0000Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 306 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-472-190000- /O.EXT.KLCH.SC.Y.0016.000000T0000Z-210319T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 306 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
916 WHUS74 KLCH 182039 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 339 PM CDT Thu Mar 18 2021 GMZ455-475-190445- /O.EXT.KLCH.SC.Y.0015.000000T0000Z-210319T1200Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 339 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-472-190445- /O.EXT.KLCH.SC.Y.0016.000000T0000Z-210319T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 339 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
693 WHUS74 KLCH 190250 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 950 PM CDT Thu Mar 18 2021 GMZ455-475-191200- /O.CON.KLCH.SC.Y.0015.000000T0000Z-210319T1200Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 950 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-472-191200- /O.CON.KLCH.SC.Y.0016.000000T0000Z-210319T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 950 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
995 WHUS74 KLCH 190918 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 418 AM CDT Fri Mar 19 2021 GMZ455-475-191200- /O.CON.KLCH.SC.Y.0015.000000T0000Z-210319T1200Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 418 AM CDT Fri Mar 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-472-191200- /O.CON.KLCH.SC.Y.0016.000000T0000Z-210319T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 418 AM CDT Fri Mar 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 7 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 10:06 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Mar 16, 10:06 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1006 PM CDT Tue Mar 16 2021 .UPDATE... Most of the storms have tracked into Mississippi and across northern Louisiana where the location of the best moisture is currently pooling. Back to the northwest over north Texas is the next weather maker that is on track to drop down into southeast Texas and coastal Louisiana during the day tomorrow. As a matter of fact it will be a series of fast moving fronts this time around that will push through dropping Thursday morning lows in the upper 40s to lower 50s by sunrise. Storms are expected ahead of the first front with the second one coming in with the drier and cooler air. As this system is moving fast not looking for large rainfall totals and for the threat for severe wx... this looks to be focused north and northeast into Arkansas... northern Mississippi... Tennessee... and Alabama. It is not out of the question of getting a severe thunderstorm or two. That potential looks to be focused in central Louisiana tmrw afternoon. Tonight... looking at cloudy skies maybe some areas of fog developing on southeast winds. Current zones are fine with no updates planned. && .PREV DISCUSSION... /issued 616 PM CDT Tue Mar 16 2021/ DISCUSSION... 00Z TAFS. AVIATION... VFR conditions expected to transition to MVFR ceilings by or after 06z overnight. SHRA/VCTS expected shortly after daybreak Wednesday at all sites. The best chance of SHRA/TSRA (severe TSRA over C LA) will likely come with individual cells and/or line of TSRA by late morning over BPT, and AEX/LCH/LFT/ARA for the afternoon hours, placing prob30 group for stronger TSRA and lower visibilities/ceilings. DML PREV DISCUSSION... /issued 317 PM CDT Tue Mar 16 2021/ DISCUSSION... Seeing some showers and a few thunderstorms move north across the region today. Most of the activity is north of the I-10 corridor. Temperatures are in the upper 70s to lower 80s, with strong south winds gusting over 20 mph at times. I do expect some patchy fog to form again this evening in the coastal water off of southeast Texas and southwest Louisiana, and it could extend as far inland as the I-10 corridor. However at this point I do not expect it to reach dense fog criteria. The big weather features for tomorrow is the cold front passage, and possibilities of severe storms. SPC has parts of central Louisiana in an enhanced risk, while the slight risk extends across all of south central Louisiana and parts of southwest Louisiana and east Texas. Looking at the hi-res models, most indicators show the potential for the strongest storms will be up in AR/TN/MS/AL. Due to the uncertainty of the forecast, it is reasonable for SPC to extend the slight risk into our area. The timing of the cold front and possible line of storms is late morning for east Texas, near noon in southeast Texas, early afternoon in southwest and central Louisiana, and late afternoon in south central Louisiana. I do expect tomorrow will be windy as well. So far, it is below wind advisory criteria, with gusts under 30 mph during the day on Wednesday. Temperatures will cool behind the front, and dry weather is expected Thursday through the weekend. Saying temperatures will cool is simply related to the above normal temperatures we have been seeing the past 3-5 days. In actuality, temperatures will return to near normal readings Thursday through the weekend. Rain chances return to the forecast early next week as winds shift back to the south, and temperatures will warm up again. MARINE... The moderate onshore flow will continue for another 24 hours or so, then turn to offshore behind the cold front Wednesday night. I am expecting some fog tonight, but not to the criteria for dense fog. Winds will continue to be in the 15+kt range, a little below small craft advisory criteria. Will need to monitor to see if it can get over 20kt tomorrow. && .PRELIMINARY POINT TEMPS/POPS... AEX 68 79 48 66 / 30 90 30 0 LCH 69 79 50 71 / 10 80 20 0 LFT 69 81 52 69 / 10 80 50 0 BPT 68 79 50 70 / 10 80 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && PUBLIC...19
Hazardous weather outlook, Mar 16, 3:26 PM CDT, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 326 PM CDT Tue Mar 16 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-172030- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 326 PM CDT Tue Mar 16 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Showers and a few thunderstorms are possible. Otherwise, hazardous weather is not anticipated. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A robust cold front is expected to move through the region on Wednesday. Showers and thunderstorms are expected ahead of and along the front, and strong to severe storms are possible. Tornadoes, hail, and damaging wind gusts are all potential hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-172030- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 326 PM CDT Tue Mar 16 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light onshore flow becomes more moderate by early Wednesday ahead of a cold frontal boundary advancing into the region. Showers and thunderstorms will be possible with this from Wednesday into early Thursday. Moderate offshore flow develops by Thursday behind this cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 2:53 AM CDT | Wind Advisory | LCH | Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry, Saint Martin | 16 hr |
| Mar 17, 2:55 AM CDT | Marine Dense Fog Advisory | LCH | 11 hr | |
| Mar 17, 12:39 PM CDT | Special Weather Statement | LCH | Cameron | 51 min |
| Mar 17, 12:48 PM CDT | Special Weather Statement | LCH | Calcasieu | 42 min |
| Mar 17, 1:24 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 36 min |
| Mar 17, 1:33 PM CDT | Special Marine Warning | LCH | 57 min | |
| Mar 17, 1:40 PM CDT | Special Weather Statement | LCH | Allen | 35 min |
| Mar 17, 1:46 PM CDT | Special Weather Statement | LCH | Vernon | 29 min |
| Mar 17, 2:01 PM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 44 min |
| Mar 17, 2:30 PM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 17, 2:32 PM CDT | Special Weather Statement | LCH | Beauregard | 43 min |
| Mar 17, 2:41 PM CDT | Small Craft Advisory | LCH | 40 hr | |
| Mar 17, 3:03 PM CDT | Special Weather Statement | LCH | Vermilion | 42 min |
| Mar 17, 3:28 PM CDT | Special Marine Warning | LCH | 62 min | |
| Mar 17, 3:42 PM CDT | Special Weather Statement | LCH | Rapides | 48 min |
| Mar 17, 3:44 PM CDT | Special Weather Statement | LCH | Saint Martin | 46 min |
| Mar 17, 3:53 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 52 min |
| Mar 17, 3:58 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 62 min |
| Mar 17, 4:19 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 44 min |
| Mar 17, 4:35 PM CDT | Special Marine Warning | LCH | 55 min | |
| Mar 17, 4:49 PM CDT | Special Weather Statement | LCH | Saint Martin | 41 min |
| Mar 17, 5:00 PM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 30 min |
| Mar 17, 5:31 PM CDT | Special Marine Warning | LCH | 89 min | |
| Mar 17, 6:08 PM CDT | Special Weather Statement | LCH | Iberia, St. Mary | 97 min |
| Mar 17, 6:21 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 39 min |
| Mar 17, 11:34 AM CDT | Special Weather Statement | LCH | Tyler | 11 min |
| Mar 17, 12:17 PM CDT | Special Weather Statement | LCH | Orange | 28 min |
| Mar 17, 12:21 PM CDT | Special Weather Statement | LCH | Hardin | 39 min |
| Mar 17, 12:56 PM CDT | Special Weather Statement | LCH | Jasper, Newton | 34 min |
| Mar 17, 1:22 PM CDT | Special Weather Statement | LCH | Newton | 23 min |
| Mar 17, 1:35 PM CDT | Special Weather Statement | LCH | Orange | 25 min |
| Mar 17, 2:00 PM CDT | Special Weather Statement | LCH | Orange | 30 min |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.